# SDR F3LA2023060800073

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N380FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10512
- Aircraft time: 7,227 hours, 3,284 cycles
- System (JASC): 5200 · Doors
- Part: Mechanism
- Part number: D5227917000100
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DISCREPANCY REFERENCE LP374249 .THIS IS A SDR REPORTABLE ITEM. OVER WING SLIDE NOT ARMED.  CORRECTIVE ACTION: REMOVED AND REPLACED SLIDE RELEASE MECHANISM IAW AMM 52-21-400-003-A.  FOR OPS CHECK REF LP347250-3. A/C OK FOR SERVICE.//END//
